MathSciNet Relay Station
MathSciNet bibliographic data
MR1487980 11D41 (20H10)
Beukers, Frits The Diophantine equation $Ax^p+By^q=Cz^r$. Duke Math. J. 91 (1998), no. 1, 61–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement